RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2015, Volume 27, Number 1, Pages 3–15 (Mi mm3560)  

This article is cited in 5 scientific papers (total in 5 papers)

Stabilization of linear stochastic systems with a discount: modeling and estimation of the long-term effects from the application of optimal control strategies

E. S. Palamarchukab

a The Central Economics and Mathematics Institute of Russian Academy of Sciences
b National Research University Higher School of Economics

Abstract: We consider a problem of stabilization of linear stochastic control systems. The quadratic cost functional measures the total loss resulting from deviation of the process and control from their target levels. It includes the decision maker’s time preference expressed by means of discount function. We study the long-run impacts of average optimal policies in terms of mean-square deviation of optimal trajectory from its target and also in an almost-sure sense.

Keywords: stabilization of linear systems, quadratic cost, time preference, discount function, infinite-time horizon.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.A12.31.007
НИР 1.1859.2011
Russian Foundation for Basic Research 10-01-00767


Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2015, 7:4, 381–388

Bibliographic databases:

UDC: 519.2
Received: 10.03.2014

Citation: E. S. Palamarchuk, “Stabilization of linear stochastic systems with a discount: modeling and estimation of the long-term effects from the application of optimal control strategies”, Matem. Mod., 27:1 (2015), 3–15; Math. Models Comput. Simul., 7:4 (2015), 381–388

Citation in format AMSBIB
\Bibitem{Pal15}
\by E.~S.~Palamarchuk
\paper Stabilization of linear stochastic systems with a~discount: modeling and estimation of the long-term effects from the application of optimal control strategies
\jour Matem. Mod.
\yr 2015
\vol 27
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/mm3560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3374881}
\elib{http://elibrary.ru/item.asp?id=23421460}
\transl
\jour Math. Models Comput. Simul.
\yr 2015
\vol 7
\issue 4
\pages 381--388
\crossref{https://doi.org/10.1134/S2070048215040080}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937809280}


Linking options:
  • http://mi.mathnet.ru/eng/mm3560
  • http://mi.mathnet.ru/eng/mm/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Palamarchuk, “Analysis of criteria for long-run average in the problem of stochastic linear regulator”, Autom. Remote Control, 77:10 (2016), 1756–1767  mathnet  crossref  isi  elib
    2. Palamarchuk E., “On Infinite Time Linear-Quadratic Gaussian Control of Inhomogeneous Systems”, 2016 European Control Conference (Ecc), IEEE, 2016, 2477–2482  crossref  isi  scopus
    3. E. S. Palamarchuk, “Optimization of the superstable linear stochastic system applied to the model with extremely impatient agents”, Autom. Remote Control, 79:3 (2018), 439–450  mathnet  crossref  isi  elib
    4. E. S. Palamarchuk, “O zadache optimalnogo upravleniya lineinoi stokhasticheskoi sistemoi s neogranichennoi na beskonechnosti neustoichivoi matritsei sostoyaniya”, Avtomat. i telemekh., 2019, no. 2, 64–80  mathnet  crossref  elib
    5. E. S. Palamarchuk, “O verkhnikh funktsiyakh dlya anomalnykh diffuzii, modeliruemykh protsessom Ornshteina–Ulenbeka s peremennymi koeffitsientami”, Teoriya veroyatn. i ee primen., 64:2 (2019), 258–282  mathnet  crossref  elib
  • Математическое моделирование
    Number of views:
    This page:335
    Full text:113
    References:30
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020